# SDR FDEA200911194056

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 251N26771
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT AFT MECHANISM TORQUE BOX LWR SUPPORT FITTING CORRODED AT BEARING END.  PN 251N2677-1 CORRODED LT FITTING ON AFT MECHANISM TORQUE BOX LWR SUPPORT FITTING REMOVED AND REPLACED IAW 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
